# SDR SWIA20230603

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 46,685 hours, 30,561 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/SKID INBD CAUTION DISPLAYED ON DESCENT APPROX 50MILES OUT FROM DESTINATION. FLAPS WERE 0Â° AND LANDING GEAR UP. COMPLIED WITH QRH PROCEDURES FOR LANDING. (FLT 3249 FILED CLOSED)INTEGRATED MDC FOUND B1 007489. T/S PER FIM 32-45-13. SUSPECT PARKING BRAKE SHUT OFF VALVE TO BE DEFECTIVE. REMOVED AND REPLACED PARKING BRAKE SHUTOFF VALVE IN REF. TO AMM 32-45-13. BLEED HYDRAULIC SYSTEM #3 IN REF. TO AMM 29-10-00. BLEED BRAKES IN REF. TO AMM 32-43-00. PERFORMED OPERATIONAL TEST OF THE PARKING BRAKE SHUT OFF VALVE IN REF. TO AMM 32-45-13. MESSAGE CLEARED NO CURRENT FAULTS AT THIS TIME.  LEAK CHECKS GOOD AT THIS TIME. A/C OK FOR SERVICE.
